# SDR CA991112014

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 172P
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 5711 · Wing Spar
- Part: Rivets
- Part number: MS20470AD5
- Condition: Sheared
- Location: Wing Spar
- Part time: 9,845 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER REMOVAL OF FUEL TANK, TWO RIVETS WERE FOUND SHEARED ON THE FRONT SPAR.  THE RIVETS WERE LOCATED AT THE SPAR ANGLE (PN 0523017-14) AND THE INBOARD RIB (PN 0523010-14).
